MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 1ML ST BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309701
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 1ml st bulk convenience pak had foreign matter.The following information was provided by the initial reporter: it was reported by the health professional that an animal hair was found inside the tray syringe.
 
Additional Manufacturer Narrative
H6: investigation summary : bd received a picture and third-party sample analysis submitted for evaluation.The reported issue was confirmed upon inspection of the picture and third-party analysis.Based on the results of the third-party analysis a possible root cause of the foreign matter defect could be the material handling process, but since the sample was used the cause cannot be confirmed.A device history record review showed no non-conformances associated with this issue during the production of this batch.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
SYRINGE 1ML ST BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key12168104
Report Number9610847-2021-00325
Device Sequence Number11707809
Product Code FMF
UDI-Device Identifier00382903097012
UDI-Public00382903097012
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number309701
Device Lot Number0121534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1